# SDR SIMA200714027

- Difficulty date: May 13, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 15,875 hours, 14,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658005
- Condition: Corroded
- Location: Zone 200
- Part time: 15,875 hours, 14,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED BETWEEN FRAMES 36 AND 47.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06 AND AMERICAN EAGLE ENGINEERING TECHNICAL NOTICE EM-53-110R2. RETURNED AIRCRAFT TO SERVICE
